# SDR SWAA2025051456818

- Difficulty date: April 16, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS986 FLOOR BEAM AT NUTPLATE HOLES AT RBL 27.5; RBL31.5; RBL35.5 AND RBL 43 WL208.1<[01] REPAIRED PASSENGER CABIN FLOOR BEAM BS 986 IAW SRM 53-70-51-2R-4 REPAIR-4;[02] COMPLETE;[03] VERIFY JOB COMPLETE;[04] COMPLETE
